Jump to content

how certain medications amplify symptomologies


Spartan
 Share

Recommended Posts

I thought it was kind of interesting to note:

I recently had severe pain (neck spasms) and doctor prescribed me Tramadol for the pain. This medicine really made me hallucinate hardcore, like other dimensional type stuff ( especially with eyes closed) which I found similar to DMT like visuals.

I stopped taking that immediately, Now have started codeine for the pain..

It still amplifies visuals although not really as intense as Tramadol. There is a lot more "snow" with this medicine. 

So just thought is was kind of interesting to note how different medications can amplify different types so visuals and symptomologies etc

Link to comment
Share on other sites

  • 1 month later...

Were you on any other medications at the time of the Tramadol?

Tramadol is a strange drug in that in some people it has little if no effect (I'm talking general population right now, not HPPD sufferers), and in other people the euphoria can be on par with Oxy, as well as having big effects on Serotonin, and Neuroepinephrine. I was a Tramadol addict for over a year, and it was the later for me: lots of euphoria, and strong SNRI properties, which is why I didn't take an SSRI I was prescribed while taking it. The reason I'm bringing this up, is due to the fact that in some it exhibits SNRI properties, it can definitely affect other medicines you're taking, especially antidepressants, which can even result in Serotonin Syndrome. Although I never had visual phenomenon from it I'm not surprised that you did.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.